# SDR AALA202310137924

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A320*
- Aircraft serial: 7775
- Aircraft time: 18,784 hours, 7,306 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L464704
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 10,129 hours, 4,067 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK L2 SLIDING WINDOW IS SCRATCHED IN CENTER OF VIEWING AREA. MAINTENANCE REPLACED THE L2 SLIDING WINDOW PER TASK CARD 26L21156001.
